# SDR SIMA20230305002

- Difficulty date: March 5, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 7,386 hours, 4,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Part number: 17116240408
- Condition: Cracked
- Location: Rh
- Component: Wing Tip Assy
- Component part number: 17116240408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP, FWD SPAR IS CRACKED AT ATTACHMENT BOLT HOLES-C/A-COMPLETE:RAR RH WING TIP IAW AMM 57-30-00. REF BOW 369119 FOR ZONE 600 REPANEL. REF NRTC:E965769 FOR INSTALLATION OF STATIC DISCHARGERS. REF NRTC:E961412 WIPS 2-5 FOR WINGTIP REMOVAL, AND START OF INSTALLATION (AMM 57-30-00-400-801 STEP 3 (A-H 1,2,645)).
